# SDR SWIA2018100245116

- Difficulty date: September 19, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 36,164 hours, 30,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL IN AFT CARGO COMPARTMENT HAS CORROSION AROUND SCREW HOLES BETWEEN FS559+80 TO 559+96. (C-CHECK) RO: 10/01/2018 REMOVED AND INSTALLED NEW RT FLOOR SILL P/N: 601R31133-86 IN AFT CARGO BETWEEN FS559+80 TO FS559+112 IAW SRM.
